# SDR SIMA20201218001

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 14,555 hours, 9,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FA 1 REPORTS FIRST 3 STRIPS OF EMERGENCY LIGTING ARE NOT ILLUMINATING.  C/A: R & R 2 PHOTOLUMINESCENT INDICATION STRIP LIGHT, IAW ERJ AMM 33-50-21.  OPERATIONAL CHECK GOOD SEE AML PG 4691202 NR 3.
